# SDR CALA2011091600600

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 41,352 hours, 13,692 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT STARTING AT 15000 FT 3 DIFFERENT TIMES THE AIRCRAFT SNAP ROLLED TO APPROXIMATELY 30 DEG OF RIGHT BANK REMAINED THERE FOR A SECOND OR TWO THEN ROLLED AGGRESSIVELY BACK TO WINGS LEVEL OVER SHOOTING WING LEVEL CONTINUED ON NEXT LOG PAGE. T/S PER FIM TASK 22-11-00-810-801, PERFORMED CURRENT STATUS AND LAND VERIFY.  ALL TESTS PASSED.  PER ENGINEERING REQUEST, FDR DATA SHOWED NO UNCOMMANDED MOVEMENTS OF AIRCRAFT. REF L/P 8859942 FOR LAND VERIFY TEST.  A/C OK TO CONT.
